MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 8000 E 801 MODULE; IMMUNOCHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 8000 E 801 MODULE; IMMUNOCHEMISTRY ANALYZER
Catalog Number 07682913001
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The elecsys troponin t gen 5 reagent lot number is 88249600, and the expiration date was not provided.The alarm trace does contain a conspicuous event.There is a sample clot detection alarm on the date of the event.A field service engineer (fse) determined that the measuring cell was due for replacement, there was also a bent prewash aspiration nozzle, and an increased inside diameter of the sipper nozzle.The fse replaced the measuring cells, prewash nozzle, and the sipper nozzle.A 21-cup precision check was completed and passed.Calibration and qc were successful.It was confirmed that the customer has not had any further issues.The investigation determined that the service action resolved the issue.
 
Event or Problem Description
There was an allegation of a questionable elecsys troponin t gen 5 result from the cobas 8000 e 801 module for one patient.The initial result was 58 ng/l.A repeat result on another analyzer was less than or equal to 6.0 ng/l.A repeat result on another analyzer was 7.79 ng/l.The result of less than or equal to 6.0 ng/l was deemed to be correct.The questionable result was repeated because it did not match the clinical picture as well as the result from a previous sample.

Brand Name
COBAS 8000 E 801 MODULE
Common Device Name
IMMUNOCHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24257149
Report Number1823260-2026-00380
Device Sequence Number12839513
Product Code JJE
UDI-Device Identifier04015630946198
UDI-Public04015630946198
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07682913001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/16/2026
Initial Report FDA Received Date02/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age64 YR
Patient SexFemale